Jump to content
Important Survey - Please Participate ×

Can Valium be causing my anxiety?


[JC...]

Recommended Posts

Hi Buddies

Been tapering For 5 months, down to 4 mg Valium/day. I take it in the morning and get anxious for the day. The anxiety dissipates around 6 pm and feel good into the night.

Could the Valium be causing my anxiety?

 

Will

Link to comment
Share on other sites

Will you should edit your profile and under signature erase the quote and put down your past history of medication and your current doses so when people read your threads they have an understanding of your past symptoms etc so they can give their honest opinions.....however on the above question I personally think that the reason why you have stress throughout the day is because you’re lowering your dose and your brain is “thinking” that it’s stressed out then when night comes around you seem to calm down. It’s same for myself too idk why but at night I am way more comfortable and calmer than the daytime. Think it’s more a neurological problem and they way we think than a physical problem from the medication
Link to comment
Share on other sites

×
×
  • Create New...